# SDR SWIA2024F00567

- Difficulty date: May 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME 313.56 HAS EXFOLIATED CORROSION JOB # HN00158803     (C-CHECK RO 7/9/2024)    INSTALLED NEW PAX DOOR FRAME 313.56 REF CRJ900 SRM 51-42-06-001-001-A01, DWG 601R31702 REV -N. COMPLIED WITH M-337 AND SKYWEST TASK CARD 51-900-1002-SKY NO LEAKS NOTED
